On the Number of Solutions of Boundary Value Problems Involving the P-Laplacian
MetadataShow full metadata
This paper is concerned with multiplicity questions for solutions of the boundary value problem
(φ(u'))' + λƒ (t, u) = 0, α < t < b
u(α) = 0 = u(b)
where φ is an odd, increasing homeomorphism on ℝ, and λ is a positive parameter. The tools employed are fixed point and continuation methods.
CitationDang, H., Schmitt, K., & Shivaji, R. (1996). On the number of solutions of boundary value problems involving the p-Laplacian. Electronic Journal of Differential Equations, 1996(01), pp. 1-9.
This work is licensed under a Creative Commons Attribution 4.0 International License.